# SDR DL76S060562

- Difficulty date: July 8, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 48,451 hours, 22,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T323165
- Condition: Dented
- Location: Bs 336, S37r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FUSELAGE SKIN REQUIRING CUTOUT AND REINFORCEMENT VIA TWO EXTERNAL REPAIR DOUBLERS.  CORRECTIVE ACTION PER ERA 456425-14 REV A
